Eine Verallgemeinerung der STEINERschen Formel.

D. 0hmann

Mathematische Annalen (1955)

  • Volume: 129, page 209-212
  • ISSN: 0025-5831; 1432-1807/e

How to cite


0hmann, D.. "Eine Verallgemeinerung der STEINERschen Formel.." Mathematische Annalen 129 (1955): 209-212. <http://eudml.org/doc/160428>.

author = {0hmann, D.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {209-212},
title = {Eine Verallgemeinerung der STEINERschen Formel.},
url = {http://eudml.org/doc/160428},
volume = {129},
year = {1955},

AU - 0hmann, D.
TI - Eine Verallgemeinerung der STEINERschen Formel.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 209
EP - 212
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/160428
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.